Alert archive / Ohio / River Flood Watches in 2011
River Flood Watch 2, NWS Northern Indiana
NWS Northern Indiana issued this river flood watch at Feb 18, 2011, 1:01 PM EST for Defiance County, Fulton County, Williams County, Ohio. It took effect at Feb 20, 2011, 3:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 18, 2011, 1:01 PM EST (18:01 UTC)
- In effect from
- Feb 20, 2011, 3:00 PM EST
- Expired
- Feb 19, 2011, 9:00 PM EST
- In force
- Issued by
- NWS Northern Indiana
- Flood severity
- None
Counties Defiance County, OH, Fulton County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 109 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tiffin River at Stryker (STRO1). The gauge peaked at 11.42 ft at Feb 20, 2011, 9:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 16.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
261 WGUS63 KIWX 181801 FFAIWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 101 PM EST FRI FEB 18 2011 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WATCH FOR THE FOLLOWING RIVERS TIFFIN RIVER IN OHIO... TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES .RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS ACROSS THE MAUMEE RIVER BASIN. THIS MAY RESULT IN MINOR FLOODING ALONG THE TIFFIN RIVER NEAR STRYKER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. MORE INFORMATION CAN BE FOUND ON THE INTERNET AT THE FOLLOWING ADDRESS...WEATHER.GOV/IWX UNDER CURRENT CONDITIONS... RIVERS AND LAKES AHPS. && OHZ001>002-004-191801- /O.NEW.KIWX.FL.A.0002.110220T1800Z-110224T0200Z/ /STRO1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 101 PM EST FRI FEB 18 2011 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WATCH FOR THE TIFFIN RIVER NEAR STRYKER. * FROM SUNDAY AFTERNOON UNTIL WEDNESDAY EVENING. * AT 12 PM FRIDAY THE STAGE WAS 10.1 FEET AND RISING. * FLOODING IS POSSIBLE. * FLOOD STAGE IS 11.0 FEET. * FORECAST...IF CURRENT PRECIPITATION FORECASTS HOLD...THE RIVER MAY RISE TO NEAR 11.7 FEET MONDAY MORNING. * AT 11.0 FEET...FLOODING OF LOWLAND AREAS AROUND STRYKER CAN BE EXPECTED. $$
4 follow-up statements
524 WGUS63 KIWX 190335 FFAIWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 1035 PM EST FRI FEB 18 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA... OHIO... SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND DEFIANCE COUNTIES TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES .RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS ACROSS THE MAUMEE RIVER BASIN. THIS MAY RESULT IN MINOR RIVER FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. MORE INFORMATION CAN BE FOUND ON THE INTERNET AT THE FOLLOWING ADDRESS...WEATHER.GOV/IWX UNDER CURRENT CONDITIONS... RIVERS AND LAKES AHPS. && OHZ001>002-004-200335- /O.CON.KIWX.FL.A.0002.110220T1700Z-110224T0200Z/ /STRO1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1035 PM EST FRI FEB 18 2011 THE FLOOD WATCH CONTINUES FOR THE TIFFIN RIVER NEAR STRYKER. * AT 10 PM FRIDAY THE STAGE WAS 10.3 FEET AND RISING. * FLOODING IS POSSIBLE. * FLOOD STAGE IS 11.0 FEET. * FORECAST...IF CURRENT PRECIPITATION FORECASTS HOLD...THE RIVER MAY RISE TO NEAR 12.2 FEET MONDAY AFTERNOON. * AT 11.0 FEET...FLOODING OF LOWLAND AREAS AROUND STRYKER CAN BE EXPECTED. $$ INZ009-018-OHZ004-200335- /O.CON.KIWX.FL.A.0001.000000T0000Z-110221T1200Z/ /NVLI3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1035 PM EST FRI FEB 18 2011 THE FLOOD WATCH CONTINUES FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE. * UNTIL MONDAY MORNING. * AT 9 PM FRIDAY THE STAGE WAS 9.6 FEET AND RISING. * FLOODING IS POSSIBLE. * FLOOD STAGE IS 12.0 FEET. * FORECAST...IF CURRENT PRECIPITATION FORECASTS HOLD...THE RIVER MAY RISE TO NEAR 12 FEET BY TUESDAY MORNING. $$
300 WGUS63 KIWX 191210 FFAIWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 710 AM EST SAT FEB 19 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA... OHIO... SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND DEFIANCE COUNTIES TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES .RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS ACROSS THE MAUMEE RIVER BASIN. THIS MAY RESULT IN MINOR FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. MORE INFORMATION CAN BE FOUND ON THE INTERNET AT THE FOLLOWING ADDRESS...WEATHER.GOV/IWX UNDER CURRENT CONDITIONS... RIVERS AND LAKES AHPS. && OHZ001>002-004-201210- /O.CON.KIWX.FL.A.0002.110220T2000Z-110224T0200Z/ /STRO1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 710 AM EST SAT FEB 19 2011 THE FLOOD WATCH CONTINUES FOR THE TIFFIN RIVER NEAR STRYKER. * AT 6 AM SATURDAY THE STAGE WAS 10.3 FEET AND RISING. * FLOODING IS POSSIBLE. * FLOOD STAGE IS 11.0 FEET. * FORECAST...IF CURRENT PRECIPITATION FORECASTS HOLD...THE RIVER MAY RISE TO NEAR 12.0 FEET MONDAY MORNING. * AT 11.0 FEET...FLOODING OF LOWLAND AREAS AROUND STRYKER CAN BE EXPECTED. $$ INZ009-018-OHZ004-201210- /O.CON.KIWX.FL.A.0001.000000T0000Z-110221T1200Z/ /NVLI3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 710 AM EST SAT FEB 19 2011 THE FLOOD WATCH CONTINUES FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE. * UNTIL MONDAY MORNING. * AT 6 AM SATURDAY THE STAGE WAS 9.7 FEET AND RISING. * FLOODING IS POSSIBLE. * FLOOD STAGE IS 12.0 FEET. * FORECAST...IF CURRENT PRECIPITATION FORECASTS HOLD...THE RIVER MAY RISE TO NEAR 11.6 FEET TUESDAY MORNING. $$
744 WGUS63 KIWX 191408 FFAIWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 908 AM EST SAT FEB 19 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES .RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS ACROSS THE MAUMEE RIVER BASIN. MINOR FLOODING CONTINUES ON THE TIFFIN RIVER NEAR STRYKER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. MORE INFORMATION CAN BE FOUND ON THE INTERNET AT THE FOLLOWING ADDRESS...WEATHER.GOV/IWX UNDER CURRENT CONDITIONS... RIVERS AND LAKES AHPS. && OHZ001>002-004-201408- /O.CON.KIWX.FL.A.0002.110220T2000Z-110224T0200Z/ /STRO1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 908 AM EST SAT FEB 19 2011 THE FLOOD WATCH CONTINUES FOR THE TIFFIN RIVER NEAR STRYKER. * AT 8 AM SATURDAY THE STAGE WAS 10.3 FEET AND RISING. * FLOODING IS POSSIBLE. * FLOOD STAGE IS 11.0 FEET. * FORECAST...IF CURRENT PRECIPITATION FORECASTS HOLD...THE RIVER MAY RISE TO NEAR 12.0 FEET MONDAY MORNING. * AT 11.0 FEET...FLOODING OF LOWLAND AREAS AROUND STRYKER CAN BE EXPECTED. $$
455 WGUS63 KIWX 200200 FFAIWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 900 PM EST SAT FEB 19 2011 ...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES && OHZ001>002-004-200230- /O.CAN.KIWX.FL.A.0002.110220T2000Z-110224T0200Z/ /STRO1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 900 PM EST SAT FEB 19 2011 THE FLOOD WATCH IS CANCELLED FOR THE TIFFIN RIVER NEAR STRYKER. * AT 8 PM SATURDAY THE STAGE WAS 10.4 FEET AND RISING. * FORECAST...IF CURRENT PRECIPITATION FORECASTS HOLD...THE RIVER MAY RISE TO NEAR 12.5 FEET MONDAY EVENING. * AT 11.0 FEET...FLOODING OF LOWLAND AREAS AROUND STRYKER CAN BE EXPECTED. * A FLOOD WARNING HAS REPLACED THE FLOOD WATCH. $$
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood watch went out at Feb 18, 12:25 PM EST, 36 minutes earlier.
Area forecast discussion, Feb 18, 12:25 PM EST, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1225 PM EST FRI FEB 18 2011 .AVIATION... MAIN AVIATION PROBLEM THIS PERIOD WILL BE WINDS THIS AFTN. STEEP LOW LEVEL LAPSE RATES AND STRONG WINDS ALOFT WILL RESULT IN WEST WINDS OF 20-30KT AT THE TERMINALS THIS AFTERNOON. WINDS WILL DIMINISH THIS EVENING BUT GRADIENT SHOULD KEEP THEM IN THE 10-15KT RANGE OVERNIGHT. DRY/SUBSIDING AIRMASS WILL RESULT IN LITTLE CLOUDINESS AND NO VSBY RESTRICTIONS WITH VFR THROUGH THE PERIOD. && .PREV DISCUSSION... /ISSUED 425 AM EST FRI FEB 18 2011/ SHORT TERM... TODAY THROUGH SATURDAY NIGHT. LITTLE IN WAY OF APPRECIABLE SENSIBLE WX...SAVE A FEW SPRINKLES PSBL THIS AM IN NRN/NERN CWA WITH CONTD STRONG/ FRONTALYTIC POST FRONTL PRES RISES. PRE-FNTL TROF/WIND SHIFT TEMPERING DEEP SFC BASED CONVERGENCE DESPITE STOUT LWR 50S SFC DP RIDGING FM KIND-NERN IN-FAR SERN LWR MI. LK SUPR 5H WAVE TRANSLATES RAPIDLY EWD TO OFF NEWFOUNDLAND COAST MIDDAY SATURDAY. SPLIT FLOW REGIME TO DVLP AS VANCOUVER ISLAND CUTOFF DIGS SWD INTO BASE OF LONGWAVE TROF OFF SOCAL COAST SATURDAY EVENING. MEANWHILE FLAT RIDGE FM WRN GOMEX TO NRN PLAINS TODAY INTO ERLY SAT SLOWLY EDGES EWD INTO GRTLKS SAT NIGHT AS ENERGY EJECTS WRN STATES TROF LATE SAT TO FUEL CNTL ROCKIES LEESIDE CYCLOGENESIS. DRY AIRMASS TO DOMINATE DY1-2 WITH STRONG DIURNAL INSOLATION/RADIATION CYCLES. SFC- 900MB LAPSE RATES INCRS TO 8 C/KM NRN CWA TO 9 C/KM SRN...WITH CORE OF STRONGEST 925 MB WINDS RMNG JUST NORTH OF CWA ANTICIPATE STRONGEST GUSTS/BLO ADV CRITERIA ACRS NRN CWA...THOUGH HIR SBLAPSE RATES SOUTH TO ALLOW PARTIAL OFFSET TO N-S GUST GRADIENT. TWEAKS TO CLOUD COVER WRT TIMING OF POSTFNT CLEARING AND LWR CLOUD COVER WITH ONLY UPR LVL MSTR THRU AFOREMENTIONED FLAT RIDGE TO INCRS SAT NIGHT. OPENED UP TEMP RANGE WITH PWAT GNRLY AOB 0.20 INCHES AND BULK OF COLD 925MB AIR RMNG WELL NORTH OF CWA AS SWD CAA IMPEDED BY WANING SRN EXTNSION OF SRN CANADA 1040MB HIGH. LONG TERM... COMPLICATED AND VRY UNSETTLED PD ON THE HORIZON. ONE LOOK AT WATER VAPOR THIS MORNING ACRS THE NEPAC EXPLAINS THE CONTD FLUX SEEN IN SUCCESSIVE MODEL SOLUTIONS ACRS THE BOARD AND 00Z ITERATION NO DIFFERENT. HWVR REASONABLE CLUSTERING SEEN IN GEFS/ECMWF/GFS LEADS TO COME CONFIDENCE IN LIMITED CHGS SUN-MON BUT CAUTION CERTAINLY WARRANTED IN A MEANINGFUL AND PREDICTABLE OUTCOME OF RESULTANT PRECIPITATION TYPE...ESP LT SUN NIGHT AND MORESO ON MON AND ADDNL CHGS ARE LIKELY ONCE STG/DYNAMIC EPAC TROUGH MOVES INTO THE WRN US THIS WEEKEND. TO THAT END...LEAD SW EJECTING OUT THROUGH THE CNTRL PLAINS SHLD NOT POSE PROBS SUN GIVEN LIKELY STGR SE MID LVL RIDGE DOWNSTREAM OF DEEP WRN TROUGH AS HGT RISES/LL WAA OVERWHELM ERODING SHRT TERM POLAR WEDGE ALTHOUGH WILL MAINTAIN RA/SN MENTION FAR NE AS A HEDGE IF LEAD SW ENDS UP SLWR. PREDICTABILITY GOES DOWNHILL AFT THAT TIED TO MYRIAD OF POTENTIAL SOLUTIONS ALTHOUGH AGAIN CLUSTERING PROVIDES SOME SENSE OF GREATER CERTAINTY. SECONDARY SFC WAVE DVLPMNT SEEN IN MOST MED RANGE GUIDANCE BUT W/LG INTENSITY DIFFS SEEN ALOFT. CONSENSUS LIES W/QUICKER/WEAKER LEAD SW EJECTION SUN NIGHT FOLLOWED BY A STGR SYS EJECTING NEWD THROUGH THE LWR OH VALLEY ON MON. CLUSTERED TRACK GUIDANCE SUGGESTS A CLOSE CALL W/LIKELY WINTER STORM NWD ACRS WI/LWR MI WHICH MAY INDEED CATCH NRN PORTION OF CWA YET LT SUN NIGHT/MON AND MADE AN ATTEMPT TO ADD SOME TEMPORAL DETAIL. REGARDLESS CAA FOLLOWING SECONDARY SYS WILL RESULT IN SNOW MON AFTN AND EVENING W/ACCUMS LIKELY...RANGING FM 1-2 FAR SOUTH TO 3-5 FAR NORTH BASED ON A CLUSTERED MEAN SOLUTION. DEEP WRN TROUGH PERSISTS THROUGH REMAINDER OF THE PD W/SUBSEQUENT/PERIODIC EJECTION OF ADDNL SW TROUGHS EVERY FEW DAYS. NEXT SW OF NOTE LOOKS TO KICK OUT DY7 (THU) IN FAIRLY GOOD AGREEMENT AND ADDED LOW CHC POPS THU/THU NIGHT FITTING W/PRIOR GRIDS OF WRN/NRN NEIGHBORS. OUTSIDE SUN PD...TEMPS THROUGH MOST OF THE PD AOB NORMAL. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 4 AM EST SATURDAY FOR LMZ043-046. && SHORT TERM...MURPHY LONG TERM...T AVIATION...JT
Hazardous weather outlook, Feb 18, 4:58 AM EST, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 458 AM EST FRI FEB 18 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-191000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 458 AM EST FRI FEB 18 2011 /358 AM CST FRI FEB 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT RUNOFF FROM RECENT SNOWMELT WILL CAUSE RIVER LEVELS TO RISE WITH MINOR FLOODING POSSIBLE...ESPECIALLY IN THE MAUMEE AND WABASH RIVER BASINS. THE POTENTIAL FOR BREAKUP AND SUBSEQUENT JAMMING OF ICE COULD EXACERBATE FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A MIX OF RAIN...FREEZING RAIN AND SNOW IS EXPECTED SUNDAY THROUGH MONDAY WITH ACCUMULATING SNOW POSSIBLE MONDAY. ELEVATED RIVER LEVELS AND POTENTIAL ICE JAMS ARE EXPECTED INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-191000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 458 AM EST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 3:19 AM EST | River Flood Warning | IWX | Van Wert | 5 days |
| Feb 18, 9:36 AM EST | River Flood Watch | IWX | Defiance | 24 hr |
| Feb 18, 2:00 PM EST | River Flood Warning | IWX | Allen, Paulding, Putnam | 31 hr |
Nearby
River Flood Watches in Ohio, 2011Every river flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.